Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"Pressure/Saturation System for Immiscible Two-Phase Flow: Uniqueness Revisited"
written by Koffi B. Fadimba,
published by Applied Mathematics, Vol.2 No.5, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] AN ANALYSIS FOR A FORMULATION OF THE POROUS MEDIUM EQUATION
KB Fadimba - usca.edu, 2014
[2] RESEARCH SUMMARY AND PERSPECTIVES
KB Fadimba - usca.edu, 2014
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top